# SDR UALA2013012200395

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,904 hours, 23,132 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: S242T404611
- Part serial: 262
- Condition: Faulted
- Location: Eicas
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP CRT BLURRY.  REMOVED AND REPLACED UPPER EICAS DISPLAY - RAN EICAS BITE TEST, CHECKED OKAY.
